CureZone   Log On   Join
Re: What about lost of appetite?
 
Ginagirl Views: 2,542
Published: 9 years ago
 
This is a reply to # 1,958,361

Re: What about lost of appetite?


"Borax is loss of appetite and I have kidney pain too. Blue nails circulation link to overdose borax for 2 long??"

My friend; even if you have overdosed. Borax contain some h2o2 which would cause an improved oxygenation, not less.

Kidney pain can have several causes, so have lost appetite. Like lupus / inflammation. Kidney stones, etc.

I would suggest you post a full list of what you are taking of supplements (and medications). Maybe one can come up with something.
Seems like you are off track.

Ps high B`s cause terrible symptoms in me, no matter what science says. I believe there is a connection to adrenal fatigue, as this started with a big trauma of I had in 2004. When I experience something that trigger this trauma, like an attack or something, I cannot have vit B at all for a few days.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.922 sec, (1)